# SDR AU510001555

- Difficulty date: February 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE BIRDSTRIKE.  THREE FAN BLADES DAMAGED BEYOND LIMITS LAID DOWN IN MAINTENANCE MANUAL.
